Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 19, NWS Milwaukee, WI

June 22, 201510 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 22, 2015, 9:58 AM CDT for 10 counties in Wisconsin. It was in force for 62 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2015, 9:58 AM CDT (14:58 UTC)
Expired
Jun 22, 2015, 11:00 AM CDT
In force
62 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Green County, WI, Iowa County, WI, Jefferson County, WI, Lafayette County, WI, Rock County, WI, Sauk County, WI, Walworth County, WI

The radar

The Milwaukee radar (KMKX), 72 km from the middle of the area, began a volume at 15:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 10:06 AM CDTTSTM WND DMGNew Glarus, WITREES AND POWER LINES DOWN ACROSS NORTHERN GREEN COUNTY
Jun 22, 10:06 AM CDTTSTM WND GST 49New Glarus, WI
Jun 22, 10:18 AM CDTTSTM WND DMG4 Ssw Fitchburg, WISEVERAL LARGE TREE BRANCHES DOWN ON BLIZZARD ROAD. A LARGE LIMB FELL ON THE BACK OF A CAR, DAMAGING IT. TIME ESTIMATED FROM RADAR.
Jun 22, 10:24 AM CDTTSTM WND DMGStoughton, WITREES AND POWER LINES DOWN AT VARIOUS LOCATIONS IN THE CITY
Jun 22, 10:36 AM CDTTSTM WND DMGWhitewater, WIWIND DAMAGE AT N926 CO. RD. D IN WHITEWATER. 12-14 INCH DIAMETER HEALTHY TREE KNOCKED OVER. LARGE HEALTHY TREE LIMBS DOWN. NEAREST INTERSECTION IS CO. RD. D AND HWY 59. TIME OF EVENT ESTIMATED BASED ON NWS WEATHER RADAR.
Jun 22, 10:42 AM CDTTSTM WND DMGFort Atkinson, WINUMERIOUS TREES AND POWER LINES DOWN THROUGH OUT THE CITY
Jun 22, 10:45 AM CDTTSTM WND DMGWatertown, WILARGE TREE LIMB DOWN AT THE CORNER OF 5TH AND DODGE ST. RELAYED VIA FACEBOOK.
Jun 22, 10:58 AM CDTTSTM WND GST 45Nws Milwaukee/Sullivan, WIWIND MEASURED AT THE WEATHER SERVICE OFFICE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 8:08 AM CDTSevere Thunderstorm WatchSPC4 hr
Jun 22, 9:39 AM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 3.0 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2015-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1240 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2015-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1240 J/kg
Mixed-layer CIN
-232 J/kg
Mixed-layer LCL
853 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

047 
WUUS53 KMKX 221458
SVRMKX
WIC021-025-027-045-049-055-065-105-111-127-221600-
/O.NEW.KMKX.SV.W.0019.150622T1458Z-150622T1600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
958 AM CDT MON JUN 22 2015

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN IOWA COUNTY IN SOUTH CENTRAL WISCONSIN...
  SAUK COUNTY IN SOUTH CENTRAL WISCONSIN...
  COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
  JEFFERSON COUNTY IN SOUTHEASTERN WISCONSIN...
  WESTERN WALWORTH COUNTY IN SOUTHEASTERN WISCONSIN...
  DODGE COUNTY IN SOUTHEASTERN WISCONSIN...
  DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
  EASTERN LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN...
  ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
  GREEN COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 1100 AM CDT

* AT 958 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES SOUTH OF PLAINFIELD TO NEAR BELLEVILLE TO
  NEAR PEARL CITY...MOVING EAST AT 65 MPH.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BROOKLYN AROUND 1005 AM CDT.
  EVANSVILLE AROUND 1010 AM CDT.
  EDGERTON AROUND 1020 AM CDT.
  MILTON AROUND 1025 AM CDT.
  LAKE KOSHKONONG AROUND 1030 AM CDT.
  WHITEWATER AROUND 1035 AM CDT.
  PALMYRA AROUND 1040 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE EAST
BRISTOL...MOUNT VERNON...SHOPIERE...PINE BLUFF...MILLARD...LAKE LAC
LA BELLE...JOHNSTOWN CENTER...FOX LAKE...MAGNOLIA AND MERRIMAC.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD 
WIND DAMAGE ACROSS LAFAYETTE COUNTY. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
 
&&

LAT...LON 4251 9003 4364 9005 4363 8853 4249 8855
TIME...MOT...LOC 1458Z 269DEG 55KT 4410 8952 4280 8949 4226 8991 

HAIL...<.75IN
WIND...70MPH
 
$$

MARQUARDT
4 follow-up statements
574 
WWUS53 KMKX 221516
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1016 AM CDT MON JUN 22 2015

WIC049-065-221523-
/O.CAN.KMKX.SV.W.0019.000000T0000Z-150622T1600Z/
IOWA WI-LAFAYETTE WI-
1016 AM CDT MON JUN 22 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN IOWA AND EASTERN
LAFAYETTE COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT FOR
SOUTH CENTRAL WISCONSIN. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 300 PM CDT FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4251 8980 4364 8984 4363 8853 4249 8855
TIME...MOT...LOC 1513Z 263DEG 52KT 4381 8934 4316 8926 4275 8911 4220
8962

$$

WIC021-025-027-045-055-105-111-127-221600-
/O.CON.KMKX.SV.W.0019.000000T0000Z-150622T1600Z/
SAUK WI-COLUMBIA WI-JEFFERSON WI-WALWORTH WI-DODGE WI-DANE WI-
ROCK WI-GREEN WI-
1016 AM CDT MON JUN 22 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR EASTERN SAUK...COLUMBIA...JEFFERSON...WESTERN WALWORTH...DODGE...
DANE...ROCK AND GREEN COUNTIES...

AT 1013 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MONTELLO TO NEAR SUN PRAIRIE TO 6 MILES SOUTH OF 
EDGERTON TO NEAR FORRESTON...MOVING EAST AT 60 MPH. WIDESPREAD TREE 
AND POWER LINE DAMAGE WAS REPORTED IN IOWA AND LAFAYETTE COUNTIES.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO
         LIKELY TO MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

THESE SEVERE STORMS WILL BE NEAR...
  MILTON AND EDGERTON AROUND 1020 AM CDT.
  MARSHALL AND WATERLOO AROUND 1025 AM CDT.
  LAKE MILLS AROUND 1030 AM CDT.
  WHITEWATER AROUND 1035 AM CDT.
  WATERTOWN AND PALMYRA AROUND 1040 AM CDT.
  LAC LA BELLE AROUND 1050 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE EAST
BRISTOL...MOUNT VERNON...SHOPIERE...PINE BLUFF...MILLARD...LAKE LAC
LA BELLE...JOHNSTOWN CENTER...FOX LAKE...MAGNOLIA AND MERRIMAC.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS THE WARNED AREA. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
 
&&

LAT...LON 4251 8980 4364 8984 4363 8853 4249 8855
TIME...MOT...LOC 1513Z 263DEG 52KT 4381 8934 4316 8926 4275 8911 4220
8962

HAIL...1.00IN
WIND...70MPH
 
$$

JTS
408 
WWUS53 KMKX 221531
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1031 AM CDT MON JUN 22 2015

WIC021-025-027-045-055-105-111-127-221600-
/O.CON.KMKX.SV.W.0019.000000T0000Z-150622T1600Z/
SAUK WI-COLUMBIA WI-JEFFERSON WI-WALWORTH WI-DODGE WI-DANE WI-
ROCK WI-GREEN WI-
1031 AM CDT MON JUN 22 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR EAST CENTRAL SAUK...COLUMBIA...JEFFERSON...WESTERN WALWORTH...
DODGE...DANE...ROCK AND EASTERN GREEN COUNTIES...

AT 1028 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MARKESAN TO WATERLOO TO 6 MILES SOUTH OF 
WHITEWATER TO NEAR PECATONICA...MOVING EAST AT 60 MPH. THIS STORM 
HAS A HISTORY OF PRODUCING WIDESPREAD TREE AND POWER LINE 
DAMAGE...INCLUDING HOLLANDALE AND BLANCHARDVILLE.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

THESE SEVERE STORMS WILL BE NEAR...
  WATERTOWN...ELKHORN AND JOHNSON CREEK AROUND 1040 AM CDT.
  WAUPUN AND LAC LA BELLE AROUND 1050 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE EAST
BRISTOL...SHOPIERE...MILLARD...LAKE LAC LA BELLE...JOHNSTOWN
CENTER...FOX LAKE...MAGNOLIA...MERRIMAC...BURNETT AND PAOLI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD 
WIND DAMAGE ACROSS ROCK...DANE...AND GREEN COUNTIES. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
 
&&

LAT...LON 4252 8963 4364 8963 4363 8853 4249 8855
TIME...MOT...LOC 1528Z 271DEG 51KT 4372 8911 4318 8895 4274 8878 4228
8931

HAIL...<.75IN
WIND...70MPH
 
$$

JTS
501 
WWUS53 KMKX 221545
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1045 AM CDT MON JUN 22 2015

WIC045-111-221553-
/O.CAN.KMKX.SV.W.0019.000000T0000Z-150622T1600Z/
SAUK WI-GREEN WI-
1045 AM CDT MON JUN 22 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SAUK AND EASTERN
GREEN COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT FOR
SOUTH CENTRAL WISCONSIN. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 300 PM CDT FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4253 8926 4363 8923 4363 8853 4249 8855
TIME...MOT...LOC 1543Z 268DEG 54KT 4373 8884 4322 8856 4273 8844 4231
8888

$$

WIC021-025-027-055-105-127-221600-
/O.CON.KMKX.SV.W.0019.000000T0000Z-150622T1600Z/
COLUMBIA WI-JEFFERSON WI-WALWORTH WI-DODGE WI-DANE WI-ROCK WI-
1045 AM CDT MON JUN 22 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR EASTERN COLUMBIA...JEFFERSON...WESTERN WALWORTH...DODGE...EASTERN
DANE AND ROCK COUNTIES...

AT 1043 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BRANDON TO NEAR LAC LA BELLE TO NEAR EAST TROY 
TO TIMBERLANE...MOVING EAST AT 60 MPH. WIDESPREAD TREE AND POWER 
LINE DAMAGE WAS REPORTED IN GREEN...SOUTHERN DANE...AND ROCK 
COUNTIES.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
EASTERN COLUMBIA...JEFFERSON...WESTERN WALWORTH...DODGE...EASTERN
DANE AND ROCK COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...EAST
BRISTOL...SHOPIERE...MILLARD...LAKE LAC LA BELLE...JOHNSTOWN
CENTER...FOX LAKE...BURNETT...MINNESOTA JUNCTION...EMERALD GROVE AND
ROCKDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD 
WIND DAMAGE ACROSS ROCK AND SOUTHERN DANE COUNTIES. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
 
&&

LAT...LON 4253 8926 4363 8923 4363 8853 4249 8855
TIME...MOT...LOC 1543Z 268DEG 54KT 4373 8884 4322 8856 4273 8844 4231
8888

HAIL...<.75IN
WIND...70MPH
 
$$

JTS
467 
WWUS53 KMKX 221556
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1056 AM CDT MON JUN 22 2015

WIC021-025-027-055-105-127-221606-
/O.EXP.KMKX.SV.W.0019.000000T0000Z-150622T1600Z/
COLUMBIA WI-JEFFERSON WI-WALWORTH WI-DODGE WI-DANE WI-ROCK WI-
1056 AM CDT MON JUN 22 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COLUMBIA...
JEFFERSON...WESTERN WALWORTH...DODGE...EASTERN DANE AND ROCK COUNTIES
WILL EXPIRE AT 1100 AM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT FOR
SOUTH CENTRAL WISCONSIN. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 300 PM CDT FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4253 8926 4363 8923 4363 8853 4249 8855
TIME...MOT...LOC 1554Z 269DEG 55KT 4373 8884 4322 8856 4273 8844 4231
8888

$$

JTS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 5:14 AM CDT, 4 hours 44 minutes earlier.

Area forecast discussion, Jun 22, 5:14 AM CDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
514 AM CDT MON JUN 22 2015

.SHORT TERM...

TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM.

MAIN FORECAST ISSUE IS TIMING/OCCURRENCE OF POTENTIALLY SEVERE
THUNDERSTORMS OVER THE AREA TODAY/TONIGHT. MCS OVER THE
DAKOTAS...RIDING ON STRONG THERMAL/MOISTURE ADVECTION AHEAD OF SHORT
WAVE IN ERN MONTANA...EVOLVING AS EXPECTED WITH NW TO SE ORIENTED
WARM FRONT OVER IOWA BEGINNING TO LIGHT UP AS EASTERN FLANK OF
STRENGTHENING LOW-LEVEL JET BEGINS TO IMPINGE ON THE BOUNDARY.

WILL HAVE CATEGORICAL POPS AS ARF/ARW...WRF/NAM...HRRR AND SPC 4KM
WRF ALL SIMILAR TO MAIN OPERATIONAL MODELS IN LIFTING WARM FRONTAL
SHOWERS/STORMS INTO SW CWA BETWEEN 10Z AND 12Z...FOLLOWED BY THE MCS
BETWEEN 12Z AND 15Z...AND ZIPPING THROUGH SRN WI BY 18Z. HAVE CHANCE
OF SEVERE AS MODEL TREND IS TO WEAKEN LINE AS IT MOVES ACROSS
FORECAST AREA...THOUGH ELEVATED INSTABILITY AND DEEP LAYER SHEAR
WOULD SUPPORT DAMAGING WIND GUSTS AND LARGE HAIL IF LINE MAINTAINS
STRENGTH ACROSS CWA.

QUESTION BECOMES LOCATION OF SUBSEQUENT RE-DEVELOPMENT THIS
AFTERNOON AND EVENING WITH LOCATION OF OUTFLOW FROM MCS BEING A
FOCUS AS WELL AS APPROACHING COLD FRONT. ROBUST WARM AIR ADVECTION
DRIVING CURRENT MCS WILL ALSO CAP ATMOSPHERE UNTIL MID-LEVEL COOLING
WITH SHORT WAVE TROUGH BEGINS TO MOVE IN LATE THIS AFTERNOON.
VARIOUS MODELS SOLUTIONS FOCUSING REDEVELOPMENT OVER SRN WI...OR
JUST TO THE SOUTH. AGAIN THE OCCURRENCE OF SEVERE WILL BE PREDICATED
ON OVERCOMING CAP EARLY ENOUGH ALONG FRONT AS IT MOVES THROUGH
FORECAST AREA. SHOWERS AND STORMS WILL CLEAR TO THE SOUTHEAST WITH
THE FRONT BY MID-EVENING.

.LONG TERM...

TUESDAY... FORECAST CONFIDENCE HIGH.

QUIET WEATHER WITH MOSTLY CLEAR SKIES WILL PREVAIL FOR A DAY WITH
ZONAL FLOW ALOFT AND DRY AIR OVER THE REGION. WINDS WILL BE LIGHT...
SO EXPECT A LAKE BREEZE TO DEVELOP BY LATE MORNING. STILL... HIGHS
SHOULD MAKE THEIR WAY INTO THE UPPER 70S TO AROUND 80.

WEDNESDAY THROUGH THURSDAY... FORECAST CONFIDENCE MEDIUM.

A WARM FRONT WILL APPROACH SOUTHERN WI ON WED AS A MID LEVEL
SHORTWAVE AND THE RIGHT ENTRANCE REGION OF AN UPPER JET MOVE THROUGH
THE UPPER MIDWEST. THIS WILL CREATE SHOWER AND THUNDERSTORM CHANCES
MAINLY ALONG THE WARM FRONT OVER NORTHERN IL... BUT THERE IS A
CHANCE THAT SOME OF THAT CONVECTION COULD SPILL OVER INTO SOUTHERN
WI DEPENDING ON THE PLACEMENT OF THAT WARM FRONT. THE NAM CONTINUES
TO PLACE THE QPF MAX FARTHEST NORTH OF ALL THE MODELS WHILE THE
ECWMF IS FARTHEST SOUTH. THE NAM HAS ALSO HAD A CONSISTENT NORTHWARD
BIAS FOR QPF... SO OPTED TO LEAN TOWARD THE SOUTHERLY AND DRIER
SOLUTIONS FOR SOUTHERN WI.

FRIDAY THROUGH SUNDAY... FORECAST CONFIDENCE MEDIUM.

THE ECWMF CHANGED ITS TUNE AND NOW KEEPS NEXT WEEKEND FAIRLY DRY
ACROSS SOUTHERN WI UNDER A MID LEVEL LONGWAVE TROUGH OVER THE GREAT
LAKES/EASTERN CONUS. THE GFS IS SHOWING A SIMILAR SOLUTION BUT SPITS
OUT LIGHT QPF HERE AND THERE ALONG WEAK SURFACE BOUNDARIES AND
ENHANCED SHORTWAVE ENERGY ROLLING THROUGH WI. REDUCED OVERALL PRECIP
CHANCES FOR THIS PERIOD. HIGH TEMPS SHOULD BE AROUND 80 WHICH IS
AVERAGE FOR THIS TIME OF YEAR.

&&

.AVIATION/12Z TAFS/...
LEADING THUNDERSTORM CELLS ALONG SURFACE WARM FRONT WILL MOVE
INTO FAR WESTERN CWA AROUND 1230Z...WITH SEVERE THUNDERSTORM
COMPLEX ENTERING SW MINNESOTA EXPECTED TO REACH CWA AROUND 14Z.
LOOK FOR STRONG STRAIGHT-LINE WINDS UP TO 45 KTS AND HEAVY
DOWNPOURS...WITH A CHANCE FOR HAIL...ALONG WITH MVFR CIGS AND IFR
VSBYS AS THIS COMPLEX CROSSES SRN WI BETWEEN 14Z AND 17Z.

A BREAK BEHIND THIS LINE WITH VFR CONDITIONS...AND SOUTH WINDS
GUSTING TO 25 KNOTS. ANOTHER GOOD CHANCE OF SHOWERS AND
THUNDERSTORMS WITH AT LEAST MVFR CIGS/VSBYS LATER THIS AFTERNOON
AND EVENING WITH COLD FRONT CROSSING STATE. POTENTIAL FOR SEVERE
WILL HINGE ON HOW FAST ATMOSPHERE RECOVERS FROM EARLIER CONVECTION
AHEAD OF FRONT.

COLD FRONT CLEARS SOUTH CENTRAL WISCONSIN BY 02Z AND THE EAST BY
04Z WITH VFR CONDITIONS THROUGH THE REST OF THE FORECAST.

&&

.MARINE...

NO CHANGE TO START/END TIMES OF SMALL CRAFT ADVISORY WITH GRADIENT
TIGHTENING AS LOW APPROACHES WESTERN GREAT LAKES. SOME CONCERN
FOR GALE FORCE GUSTS...BUT NEAR SURFACE STABILITY OVER THE COOLER
WATERS WILL LIMIT DOWNWARD MOMENTUM TRANSFER SO HAVE MENTIONED
GUSTS TO 30 KNOTS FOR NOW. WAVE WILL BUILD TO 3 TO 5 FEET...WITH
SOME 4 TO 6 FOOT WAVES POSSIBLE OFF OF SHEBOYGAN COUNTY.

THUNDERSTORM COMPLEX ENTERING WESTERN MN/NW IOWA WILL REACH THE
NEARSHORE WATERS AROUND 16Z...BRINGING THE THREAT OF STRONG
STRAIGHT-LINE WINDS AND POSSIBLY SOME HAIL...POSSIBLY AT SEVERE
LEVELS IF IT MAINTAINS IT STRENGTH. THERE WILL BE A BREAK FROM
THE SHOWERS AND STORMS EARLY IN THE AFTERNOON...WITH ANOTHER
CHANCE FOR SHOWERS AND STORMS AHEAD OF A COLD FRONT THAT REACHES
THE NEARSHORE WATERS BETWEEN 00Z AND 03Z.

&&

.BEACHES...

BEACH HAZARD STATEMENT IN EFFECT AS GUSTY SOUTH WINDS BRING THE
HIGHEST WAVES...AND A HIGH SWIM RISK TO THE BEACHES OF SHEBOYGAN
COUNTY INTO THIS EVENING. A MODERATE SWIM RISK WILL EXIST FOR THE
REMAINING BEACHES OF SOUTHERN WISCONSIN.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...BEACH HAZARDS STATEMENT FROM 1 PM CDT THIS AFTERNOON THROUGH
     THIS EVENING FOR WIZ052.

LM...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS
     EVENING FOR LMZ643>646.

&&

TODAY/TONIGHT AND AVIATION/MARINE...REM
TUESDAY THROUGH SUNDAY...MRC
Hazardous weather outlook, Jun 22, 4:32 AM CDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
432 AM CDT MON JUN 22 2015

WIZ046-047-051-052-056>060-062>072-231100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
432 AM CDT MON JUN 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS OVER SOUTHERN
WISCONSIN TODAY INTO THIS EVENING AS A STRONG WARM FRONT FOLLOWED
BY A COLD FRONT MOVES ACROSS THE STATE. A LINE OF STRONG TO SEVERE
THUNDERSTORMS IS LIKELY TO SWEEP FROM WEST TO EAST ACROSS SOUTHERN
WISCONSIN FROM MID-MORNING INTO THE EARLY AFTERNOON. WIDESPREAD
DAMAGING WINDS IS THE PRIMARY CONCERN WITH THIS LINE OF STORMS
WITH A SMALLER THREAT OF LARGE HAIL AND ISOLATED TORNADOES WITH
IT. SCATTERED THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS
AFTERNOON AND EVENING WITH THE POTENTIAL FOR THEM TO BECOME
SEVERE.

THERE IS A HIGH SWIM RISK THIS AFTERNOON INTO THE EARLY EVENING
FOR THE LAKE MICHIGAN BEACHES OF SHEBOYGAN COUNTY. THERE IS A
MODERATE SWIM RISK SOUTH OF THERE TO NEAR WINTHROP HARBOR.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE ARE SMALL CHANCES OF THUNDERSTORMS FROM WEDNESDAY THROUGH
SATURDAY DUE TO THE CLOSE PROXIMITY OF FRONTS TO THE REGION AND
LOW PRESSURE AREAS MOVING FROM CANADA TO WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY AND THIS EVENING.

LMZ643>646-231100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
432 AM CDT MON JUN 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS OVER SOUTHERN
WISCONSIN AND LAKE MICHIGAN TODAY AND THIS EVENING AS A STRONG
WARM FRONT FOLLOWED BY A COLD FRONT MOVES ACROSS THE REGION.
DAMAGING WINDS...LARGE HAIL...AND ISOLATED WATERSPOUTS ARE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE ARE SMALL CHANCES OF THUNDERSTORMS FROM WEDNESDAY THROUGH
SATURDAY DUE TO THE CLOSE PROXIMITY OF FRONTS TO THE REGION AND
LOW PRESSURE AREAS MOVING FROM CANADA TO WISCONSIN.

REM
WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Jun 22, 7:35 AM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
735 AM CDT MON JUN 22 2015

WIZ056-062-063-067-068-221345-
SAUK-IOWA-DANE-LAFAYETTE-GREEN-
INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...MADISON...
DARLINGTON...MONROE
735 AM CDT MON JUN 22 2015

...LINE OF STRONG THUNDERSTORMS APPROACHING...

A FAST-MOVING LINE OF THUNDERSTORMS IS APPROACHING THE WESTERN-
MOST COUNTIES OF SOUTH CENTRAL WISCONSIN. THE LINE IS EXPECTED TO
REACH WESTERN SAUK...IOWA AND LAFAYETTE COUNTIES AROUND 9 AM.

THIS LINE WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OF 40 TO
50 MPH. THE STRONGEST SEGMENT OF THE LINE IS EXPECTED TO MOVE
ACROSS SOUTHERN SAUK...IOWA AND LAFAYETTE COUNTIES BETWEEN 9 AM
AND 920 AM...AND REACH A DE FOREST...MONTICELLO TO BROWNTOWN LINE
AROUND 930 AM.

REM
Local storm report, Jun 22, 9:44 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
944 AM CDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 AM     TSTM WND GST     MINERAL POINT AIRPORT   42.89N 90.23W
06/22/2015  M51 MPH          IOWA               WI   AWOS

            MEASURED TSTM WND OF 59 MPH AT AIRPORT

&&

RSCHAAR
Local storm report, Jun 22, 9:50 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
950 AM CDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0949 AM     TSTM WND DMG     DARLINGTON              42.68N 90.12W
06/22/2015                   LAFAYETTE          WI   911 CALL CENTER

            SHERIFF OFFICE REPORTS NUMEROUS TREES AND POWER LINES
            DOWN THROUGH OUT THE ENTIRE COUNTY

&&

RSCHAAR

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 9:02 PM CDTBeach Hazards StatementMKXSheboygan19 hr
Jun 22, 9:00 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Green, Iowa, Lafayette, Rock and 1 more60 min
Jun 22, 9:44 AM CDTSpecial Marine WarningMKX2 hr
Jun 22, 10:38 AM CDTSevere Thunderstorm WarningMKXJefferson, Kenosha, Milwaukee, Racine, Walworth, Waukesha53 min
Jun 22, 12:46 PM CDTSpecial Marine WarningMKX119 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.